# SDR AALA20011195

- Difficulty date: June 5, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pump
- Part number: 6937317
- Condition: Inoperative
- Location: Center Fuel Tank
- Stage of operation: TO
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

MCI - FLT 2237 - EN ROUTE ORD-DFW - SHORTLY AFTER DEPARTURE ONE CENTER FUEL BOOST PUMP INOPERATIVE.  THE SECOND CENTER FUEL BOOST PUMP ON PLACARD.  DIVERTED MCI AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED CENTER FUEL BOOST PUMP.  LEAK CHECKS GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
